# SDR HEEA061617

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 7635109500043
- Condition: Leaking
- Location: Main Rotor
- Part time: 10,395 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAST SEAL LEAKING ON TRANSMISSION.
